| Model Number |
3788 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
11/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
Event or Problem Description
It was reported that the patient's ipg became unable to communicate with external devices.Troubleshooting has been unable to resolve the issue.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein the ipg was replaced to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.